Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5010
Título: On semigroups of endomorphisms of a chain with restricted range
Autor: Fernandes, Vitor H.
Honyam, Preeyanuch
Quinteiro, Teresa Maria de Araújo Melo
Singha, Boorapa
Palavras-chave: Transformations
Order-Preserving
Restricted Range
Rank
Data: Ago-2014
Editora: Springer
Citação: FERNANDES, Vítor H.; [et al] – On semigroups of endomorphisms of a chain with restricted range. Semigroup Forum. ISSN: 0037-1912. Vol. 89, nr. 1 (2014), pp. 77-104
Resumo: Let X be a finite or infinite chain and let be the monoid of all endomorphisms of X. In this paper, we describe the largest regular subsemigroup of and Green's relations on. In fact, more generally, if Y is a nonempty subset of X and is the subsemigroup of of all elements with range contained in Y, we characterize the largest regular subsemigroup of and Green's relations on. Moreover for finite chains, we determine when two semigroups of the type are isomorphic and calculate their ranks.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5010
DOI: 10.1007/s00233-013-9548-x
ISSN: 0037-1912
1432-2137
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ON SEMIGROUPS OF ENDOMORPHISMS OF A CHAIN WITH RESTRICTED RANGE.pdf886,27 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.